MATHEMATICA BOHEMICA, Vol. 133, No. 1, pp. 1-7 (2008)

Commutative semigroups that are nil of index 2 and have no irreducible elements

Jaroslav Jezek, Tomas Kepka, Petr Nemec

Jaroslav Jezek, Tomas Kepka, Charles University, Faculty of Mathematics and Physics, Department of Algebra, Sokolovska 83, 186 75 Praha 8, Czech Republic, e-mails:,; Petr Nemec, Czech University of Life Sciences, Faculty of Engineering, Department of Mathematics, Kamycka 129, 166 21 Praha 6-Suchdol, Czech Republic, e-mail:

Abstract: Every commutative nil-semigroup of index 2 can be imbedded into such a semigroup without irreducible elements.

Keywords: nil-semigroup, commutative nil-semigroup

Classification (MSC2000): 20M14

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition